# SDR FDEA201509122852

- Difficulty date: September 12, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 287 hours, 15,459 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  NR 2 ENGINE, AGENT 1 INDICATES DISCHARGED.   REMOVED CONNECTOR FROM DISCHARGE HEAD & REMOVED BONDING WIRE  IAW AMM 26-21-15-04.   REPLACED WIRES DK20-50, DK16-61 & DK16-62 IAW WDM 26-21-03 & ESPM 20-53-31.
